# SDR 05FDEA02489

- Difficulty date: August 16, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 70,265 hours, 28,192 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0007502
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TEMPORARY REPAIR (PER S/B DC10-57A137) INSTALLED BY A PREVIOUS OPERATOR ON THE RT REAR SPAR LOWER CAP AT STATION XORS 417.00 REQUIRES REPLACEMENT. E.A. 8-5710-86514 PROVIDES INSTRUCTIONS FOR THE REPLACEMENT OF THE TEMPORARY WITH A PERMANENT REPAIR.  THE PERMANENT REPAIR SPLICES IN A NEW SECTION OF LOWER SPAR CAP PER DRAWING SR10570019-7007.  LAX (FEDEX) HEAVY MAINTENANCE IS ACCOMPLISHING EA (CLASSIFIED AS MAJOR REPAIR.  COMPLIED WITH FEDEX W/C 57X1205 ALI-PT . 2, PT. 4, AND PT. 6.  ACCOMPLISHED   PERMANENT REPAIR AS PER EA 8-5710-86514 (SEQ #773).
